# SDR CALA2022011400128

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737900
- Aircraft serial: 31633
- Aircraft time: 41,921 hours, 14,606 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FOUND C-SCAN INDICATION ON R/H HORZ STAB LOWER SU RFACE AT A LOCATION 18.5 INCHES FROM REAR SPAR AND 8.75 IN. FROM RIB 4 OF THE HORIZONTAL STABILIZER REPAIRED CRACK FOUND BY C-SCAN INDICATION ON R/H HORIZONTAL STAB TRANSCRIBED FROM PAPER DOC AERSALE WO 3497 NR 21028 WORK ACP BY ILIZER AT LOCATION 18.5" FROM REAR SPAR AND 8.75"FROM RIB 4 OF T MECH ALD011 INSP BY AQC008 HE HORIZONTAL STABILIZER LOWER SKIN REF SRM 55-10-01-2R-11 REPAI R 11. SEE PARTIAL WORK FOR WORK ACCOMPLISHED. DATA WAS
